# SDR C2XA99IA360

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12004149001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND CORROSION ON RT OUTBOARD FLOOR CROSSBEAM AT FRAME 36.  REMOVED AND REPLACED CROSSBEAM IAW SRM 51-40-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  TAT:  18,015.8 HOURS.  TAC:  24,392.  (X)
